Optical Solitons with Dispersive Concatenation Model Having Multiplicative White Noise by the Enhanced Direct Algebraic Method

Ahmed H. Arnous, Anjan Biswas, Yakup Yildirim*, Ali Saleh Alshomrani

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper investigates the significance of the dispersive concatenation model, incorporating the Kerr law of self-phase modulation in the presence of white noise. Our methodology relies on the enhanced direct algebraic method for integration. We reveal that intermediate solutions are expressed in terms of Jacobi’s elliptic functions, leading to soliton solutions as the modulus of ellipticity approaches unity. This discovery culminates in the emergence of a diverse range of optical solitons. Our findings contribute novelty to the existing literature by offering insights into the behavior of optical solitons within the dispersive concatenation model, presenting a significant advancement in understanding this complex phenomenon.

Original languageEnglish
Pages (from-to)1165-1179
Number of pages15
JournalContemporary Mathematics (Singapore)
Volume5
Issue number2
DOIs
Publication statusPublished - 2024
Externally publishedYes

Keywords

  • concatenation
  • dispersion
  • solitons
  • white noise

Fingerprint

Dive into the research topics of 'Optical Solitons with Dispersive Concatenation Model Having Multiplicative White Noise by the Enhanced Direct Algebraic Method'. Together they form a unique fingerprint.

Cite this